# SDR SWAA086906

- Difficulty date: December 4, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 13,492 hours, 7,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT COVER LOOSE AT R2 DOOR.  INSTALLED COVER PER MM.
